Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 27, No. 2 (April, 1975)
J. Morrow and H. Rossi Some theorems of algebraicity for complex spaces 167−183
Y. Kubokawa Ergodic theorems for contraction semi-groups 184−193
T. Nasu Curvature and metric in Riemannian 3-manifolds 194−206
R. Sato On mean ergodic theorems for positive operators in Lebesgue space 207−212
Y. Nakamura Ergodicity and capacity of information channels with noise sources 213−221
M. Kato Topology of Hopf surfaces 222−238
T. Sakai On the Riemannian structure all of whose geodesics are closed and of the same length 239−247
K. Aomoto On vanishing of cohomology attached to certain many valued meromorphic functions 248−255
M. Hayashi A remark on G. Glauberman's theorem 256−257
K. Yoshida On flat over-rings of a Krull domain 258−263
T. Mizutani Foliations and foliated cobordisms of spheres in codimension one 264−280
A. Kono On cohomology mod 2 of the classifying spaces of non-simply connected classical Lie groups 281−288
M. Ishida On the genus field of an algebraic number field of odd prime degree 289−293
K. Masuda On the stability of incompressible viscous fluid motions past objects 294−327
R. Gangolli and G. Warner On Selberg's trace formula 328−343

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.